# SDR UIEA201805290963

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,831 hours, 17,945 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7738556
- Part serial: 880229
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED OVERHEAT,  QRH PROCEDURES COMPLETED.   REMOVED AND REPLACED THE LEFT ENGINE FAN AIR VALVE IAW AMM 36-11-16.  OPS CHECKED GOOD.
